This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
my son is almost 2 and was diagnosed with whooping cough about a week ago, and put on zithromax and its not really helping. We cought it early so I figured the meds would do some good, but thats not the case, my son wakes up every night coughing so bad that he cant breath and then he vomits. the doctors are saying this is pretty normal for whooping cough. But it is scaring the day lights out of me and I need some advise about what I should do.
Whooping cough is nasty, if this is still happening a week later perhaps another visit to the Doctor to see if he wants to give your son some other med, and check how he is doing, I think it can last 3 weeks so it may be premature but if it was me I would get him checked out again..Good Luck
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.